TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
51 Posts
Discussion Starter #1
I was just refilling my meds for the week. I noticed on my Mobic (I can't believe just now) that I was not supposed to be taking it while taking Prednisone! :eek: I was put on Prednisone a month ago. Phoned in by my rheumy. Started on 20 mg and worked down to 5 mg. I just finished and am done and off the Prednisone as of this week. But all along, I was taking the Mobic. I did have some stomach issues, but nothing too serious (mostly constipation). Should I be worried? Also, can I stop taking Mobic cold turkey for a few days or so? Just thought I should in case my stomach was somehow affected. I am scheduled on October 2nd for a sural nerve and muscle biopsy and that's why I was taken off steriods. I did have a few withdrawl symptoms. Nothing too terrible.

Thanks!
Michelle
 

·
Registered
Joined
·
4,444 Posts
Well, it's behind you now at least and it appears you're no worse for the wear of taking both at the same time. If the prescribing doctor was aware of your medications at the time the pred was prescribed, then I'm sure he/she thought it was safe enough to take the two at the same time. I've certainly taken both an NSAID and prednisone at the same time myself with doctor approval (but not Mobic I guess).

I don't think there is a need to stop the Mobic now due to the last month or so that is now in the past, but of course if you're really concerned about it then I'd try to ask your doctor if at all possible.
 
1 - 2 of 2 Posts
Top